# SDR 2007UALA02142

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 49,367 hours, 18,056 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R MED PASS DOOR CRACKED AT UPPER HINGE.    [08-07-07]    MAJOR REPAIR ACCOMPLISHED.  REPAIRED 2R MED UPPER HINGE.
